Open Access
Translator Disclaimer
September 2005 Symplectic Deformations of Kähler Manifolds
Paolo de Bartolomeis
J. Symplectic Geom. 3(3): 341-355 (September 2005).

Abstract

Given a compact symplectic manifold $(M,\,\kappa)$, $H^{2}(M,\,{\Bbb{R}})$\, represents, in a natural sense, the tangent space of the moduli space of germs of deformations of the symplectic structure. In the case $(M,\,\kappa,\,J)$ is a compact Kähler manifold, the author provides a complete description of the subset of $H^{2}(M,\,{\Bbb{R}})$ corresponding to Kähler deformations, including the non-generic case, where (at least locally) some hyperkähler manifold factors out from $M$. Several examples are also discussed.

Citation

Download Citation

Paolo de Bartolomeis. "Symplectic Deformations of Kähler Manifolds." J. Symplectic Geom. 3 (3) 341 - 355, September 2005.

Information

Published: September 2005
First available in Project Euclid: 13 April 2006

zbMATH: 1119.58011
MathSciNet: MR2198780

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.3 • No. 3 • September 2005
Back to Top